Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1863714, 9 pages
https://doi.org/10.1155/2017/1863714
Research Article

A New and Efficient Boundary Element-Free Method for 2-D Crack Problems

1School of Water Conservancy and Environment, Zhengzhou University, Zhengzhou 450001, China
2School of Civil Engineering and Architecture, Zhongyuan University of Technology, Zhengzhou 450007, China

Correspondence should be addressed to Jinchao Yue; nc.ude.uzz@cjeuy and Yuzhou Sun; moc.621@nusuohzuy

Received 4 September 2016; Revised 14 December 2016; Accepted 24 January 2017; Published 21 February 2017

Academic Editor: Elisa Francomano

Copyright © 2017 Jinchao Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinchao Yue, Liwu Chang, and Yuzhou Sun, “A New and Efficient Boundary Element-Free Method for 2-D Crack Problems,” Mathematical Problems in Engineering, vol. 2017, Article ID 1863714, 9 pages, 2017. doi:10.1155/2017/1863714